Local Lyapunov functions for nonlinear stochastic differential equations by linearization

Hjörtur Björnsson, Peter Giesl, Skuli Gudmundsson, Sigurdur Hafstein

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

3 Citations (Scopus)

Abstract

We present a rigid estimate of the domain, on which a Lyapunov function for the linearization of a nonlinear stochastic differential equation is a Lyapunov function for the original system. By using this estimate the demanding task of computing a lower bound on the γ-basin of attraction for a nonlinear stochastic systems is greatly simplified and the application of a resent numerical method for the same purpose facilitated.

Original languageEnglish
Title of host publicationICINCO 2018 - Proceedings of the 15th International Conference on Informatics in Control, Automation and Robotics
EditorsKurosh Madani, Oleg Gusikhin
PublisherSciTePress
Pages579-586
Number of pages8
ISBN (Electronic)9789897583216
DOIs
Publication statusPublished - 2018
Event15th International Conference on Informatics in Control, Automation and Robotics, ICINCO 2018 - Porto, Portugal
Duration: 29 Jul 201831 Jul 2018

Publication series

NameICINCO 2018 - Proceedings of the 15th International Conference on Informatics in Control, Automation and Robotics
Volume1

Conference

Conference15th International Conference on Informatics in Control, Automation and Robotics, ICINCO 2018
Country/TerritoryPortugal
CityPorto
Period29/07/1831/07/18

Bibliographical note

Publisher Copyright:
Copyright © 2018 by SCITEPRESS – Science and Technology Publications, Lda. All rights reserved

Other keywords

  • Asymptotic Stability in Probability
  • Linearization
  • Lyapunov Function
  • Stochastic Differential Equation

Fingerprint

Dive into the research topics of 'Local Lyapunov functions for nonlinear stochastic differential equations by linearization'. Together they form a unique fingerprint.

Cite this